Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Large deflection of cantilever beams


Authors: K. E. Bisshopp and D. C. Drucker
Journal: Quart. Appl. Math. 3 (1945), 272-275
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/13360
MathSciNet review: 13360
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/13360
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society